Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235410] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; O'Rourke, J, Computational geometry column 34, International Journal of Computational Geometry and Applications, vol. 8 no. 5-6 (1998), pp. 637-642 (Also appeared in SIGACT News, 29 (1998), 27- 33.)
    (last updated on 2017/12/18)

    Abstract:
    Problems presented at the open-problem session of the 14th Annual ACM Symposium on Computational Geometry are listed.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320